# SDR SWAA2021042361806

- Difficulty date: April 5, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 33,075 hours, 19,954 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE WEB ON LEFT WING T/E UPPER SURFACE PANEL JUST AFT OF AFT PYLON TIP IS CRACKED / REMOVED TRANSVERSE WEB ON LEFT WING; T/E UPPER SURFACE PANEL JUST AFT OF PYLON AND REPLACED WITH NEW TRANSVERSE WEB IAW SRM 51-40-02; SRM 51-40-05. AIPC 57-50-00-36A 59042U 16APR21
